Volume 24, Issue 4 (October 1979)

    Suicide by Intravenous Injection of a Veterinary Euthanasia Agent: Report of a Case and Toxicologic Studies

    (Received 14 April 1979; accepted 23 April 1979)

    Published Online: October

    CODEN: JFSOAD

      Format Pages Price  
    PDF 6 $25   ADD TO CART


    Abstract

    Suicide by the intravenous self-administration of an overdose of therapeutic drugs has been rarely reported in the literature. All such cases to date have involved the use of short-acting barbiturates normally used in the induction of anesthesia; the victims have been either medical or paramedical personnel [1–3]. To our knowledge, the present case represents the first report of the suicidal intravenous self-administration of a veterinary euthanasia agent.


    Author Information:

    Jones, JW
    Senior resident in pathology and chief toxicologist, National Naval Medical Center, Bethesda, Md

    Clark, MA
    Senior resident in pathology and chief toxicologist, National Naval Medical Center, Bethesda, Md


    Stock #: JFS10904J

    ISSN: 0022-1198

    DOI: 10.1520/JFS10904J

    ASTM International
    is a member of CrossRef.

    Author
    Title Suicide by Intravenous Injection of a Veterinary Euthanasia Agent: Report of a Case and Toxicologic Studies
    Symposium , 0000-00-00
    Committee E30